# SDR A6WA201441133

- Difficulty date: February 6, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R6501163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL CRACKED AT AFT STOP.  REMOVED CRACKED FLOOR SILL, THEN FABRICATED NEW SERVICEABLE SILL IAW REO 601R-53-61-690REV D.
